What are the symptoms of too much levothyroxine?

I have Graves and am 2.5 yrs post TT. I have recently lost weight and have started experiencing palpitations; strong beats rather than fast beats. Does anybody know if levo dose should be changed if I weigh less AND if there is anything I can do about the palpitations? (I have been fine on levo for about 10 months). Thanks in advance.

Last edited by

3 Replies

oldestnewest
  • What dose are you on and how much weight have you lost?

  • Hi Hennerton. I take 100 everyday and 125 every 4th day. I have lost 7 kilos. All advice greatfully received. Louisa

  • Hi. I am 3 years post TT, Graves. I have recently been overmedicated and reduced my Levo.

    It is confusing as to whether you are over or under medicated. I gained weight but had terrible heart palps and thought I might be under medicated but my blood tests showed I was over and having reduced I feel a whole lot better. The best thing to do is get your a copy of you last blood tests and post them here. Well worth the effort. Also, as you will read here, there are other factors that can result in heart palps if you taking Levo? You would benefit from having iron, ferritin, folate, vit d and B12 tested. You may be deficient and need some supplements.

You may also like...